# SDR HYIA20190315002

- Difficulty date: March 4, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 35,426 hours
- Engine: Cont TSIO520VB
- Engine time: 4,067 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC15IA538
- Condition: Leaking
- Location: Rt Engine
- Part time: 2,225 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SHAKING FELT IN AIRFRAME DURING CLIMB/CRUISE WITH NO ABNORMAL ENGINE INDICATIONS ON INSTRUMENTATION. MAINTENANCE INSPECTED AND  FOUND THE RIGHT ENGINE #6 CYLINDER TO HAVE LOW COMPRESSION. THE CYLINDER WAS REPLACED ALONG WITH THE RIGHT MAGNETO AND IGNITION CABLES WITH NO FURTHER DEFECTS NOTED.
